Miles, R. and Ward, T. (2010) 'A dichotomy in orbit-growth for commuting automorphisms.', Journal of the London Mathematical Society., 81 (3). pp. 715-726.
We consider asymptotic orbit-counting problems for certain expansive actions by commuting automorphisms of compact groups. A dichotomy is found between systems with asymptotically more periodic orbits than the topological entropy predicts, and those for which there is no excess of periodic orbits.
|Full text:||(AM) Accepted Manuscript|
Download PDF (401Kb)
|Publisher Web site:||http://dx.doi.org/10.1112/jlms/jdq010|
|Publisher statement:||This is a pre-copy-editing author-produced PDF of an article accepted for publication in Journal of the London Mathematical Society following peer review. The definitive publisher-authenticated version Miles, R. and Ward, T. (2010) 'A dichotomy in orbit-growth for commuting automorphisms.', Journal of the London Mathematical Society., 81 (3). pp. 715-726 is available online at: http://dx.doi.org/10.1112/jlms/jdq010|
|Record Created:||12 Oct 2012 10:50|
|Last Modified:||18 Oct 2012 15:25|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|